# SDR CALA2013111592952

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 59-61 STRINGER 38-40 PREVIOUS REPAIR SPLICE DOUBLER & RIVETS HAS CORROSION.  REMOVED, FABRICATED & INSTALLED SPLICE IAW SRM 53-00-13, FIG 201, PG 209-210.
